# SDR DALA2017071005330

- Difficulty date: July 6, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 57,984 hours, 22,695 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND PASSENGER COMPARTMENT FLOOR SUPPORT STATION 344 TO STA 360 LBL 11 HAS 2EA CRACKS. MAINTENANCE REMOVED & REPLACED PASSENGER COMPARTMENT FLOOR SUPPORT STATION 344- 360 LBL 11 IAW SRM 53-10-51 REPAIR 9 & DWG 141A5400.
